# SDR DL72W951754

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163396
- Condition: Pitted
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MID FLAP, O/B THRUST BEARING BORE PITTED.  REPAIRED PER SRM 57-50-04 PG 37.  OVERSIZED BORE AND INSTALLED BUSHING.  FOUND AND REPAIRED AT HMV, SHOP INSPECTION.
